# SDR FOTR20006NR5683

- Difficulty date: February 2, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Delaminated
- Location: Nr 6 Spoiler
- Component: Spoiler
- Component part number: 6517347
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SPOILER PANEL LOWER SKIN DOUBLER BELOW ACTUATOR ATTACH FITTING IS DISBONDED.  REPAIRED ON FASI WO 20006, N/R 05683.  INSTALLED BONDED REPAIR TO  NR 6 SPOILER PANEL LOWER SKIN DOUBLER BELOW ACTUATOR ATTACH FITTING AT WBL 110 IAW B727 SRM 51-40-20.  MATERIAL USED: CORE; PED 3.1 3/16 5052N4, FILLER; 7075-T6, 0.025, DIM: 7.50 INCH 3.0, DOUBLER; 7075-T6, 0.032, DIM: 9.50 BY 5.50.
